# SDR AALA202209267691

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 29,654 hours, 6,097 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 19075715
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN CREW REPORTS STRONG ODOR IN FORWARD AND AFT CABIN, JUST AFTERTAKE-OFF. NO ODOR MID CABIN. STRONG ODOR OF PLASTIC. POSSIBLY ACRID. DISSIPATED DURING CLIMB OUT. NO COMPLAINTS OF EAR, NOSE, OR THROAT IRRITATION. ODOR NOT PRESENT OR EXPERIENCED ON FLIGHT DECK. MAINTENANCE FOUND THE RIGHT HAND RECIRCULATION FAN TO HAVE A FAULT MESSAGE AND DETERMINED THAT WAS THE SOURCE OF THE ODOR. REPLACED THE RECIRCULATION FAN PER AMM 21-21-51 A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
